# SDR DALA1133041607

- Difficulty date: May 8, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 49,138 hours, 6,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Escape Squib
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SQUIB FOR LEFT AND RIGHT WILL NOT TEST.  MAINTENANCE FOUND BATTERY M961 LOW AND REPLACED THE BATTERY AND CHARGER.  SYSTEM OPERATION IS NORMAL.
